# SDR USAAF98065

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 33100007
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TYS - FLT 1633 - ON APPROACH TO TYS DESCENDING THROUGH 4000 FEET, WHEN SPEEDBRAKES WERE DEPLOYED THE APU FIRE WARNING ANNUNCIATED.  THE APU AUTOMATICALLY SHUT DOWN AND THE FIRE BOTTLE DISCHARGED.  THE APU WAS BEING RUN BECAUSE THE NR 1 GENERATOR WAS ON MEL.  FLT LANDED TYS WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE APU AREA AND FOUND NO EVIDENCE OF FIRE.  REPLACED THE APU FIRE BOTTLE, NR 1 GENERATOR AND NR 1 GENERATOR CONTROL UNIT.  MAINTENANCE ALSO PROGRAMMED THE APU ENCLOSURE SEALS TO BE REPLACED.  (M)
